# SDR 95ZZZZ224

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833CA
- Make and model: Beech 1900D
- Aircraft serial: UE24
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Lt Prop
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DE-ICE BOOT SEPERATED FROM PROP DURING FLIGHT.  PROBLEM APPEARS TO BE WITH ADHESION OF PAINT ON PROP BLADE.  BOOT IS GLUED TO PAINTED SURFACE.
